# SDR AALA202402287680

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 57,061 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED ON STR 23R BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
